MAUDE Adverse Event Report: RICHARD WOLF GMBH S-LINE; WORKING ELEMENT ACTIVE BIPO 0/12/30°

RICHARD WOLF GMBH S-LINE; WORKING ELEMENT ACTIVE BIPO 0/12/30°
Model Number 8680204
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946)
Date of Event 10/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility has informed richard wolf gmbh of an issue regarding a working element active bipo 0/12/30°, part id: 8680.204, lot # 1476165.According to the received information, the device was broken proximally during a transurethral resection of the prostate (turp), during which a part of the prostate diseased tissue was resected, from prostate.It happened during the resection of the tissue.The patient has moderate bleeding, which is improved by traction with a folley catheter.Due to the break of the instrument, the operation time has been prolonged by one(1) hour.Now the patient is doing well.A replacement device was used to complete the scheduled surgery.

Brand Name
S-LINE
Common Device Name
WORKING ELEMENT ACTIVE BIPO 0/12/30°
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key18004395
Report Number9611102-2023-00062
Device Sequence Number20752579
Product Code FDC
UDI-Device Identifier04055207042922
UDI-Public04055207042922
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8680204
Device Catalogue Number8680.204
Device Lot Number1476165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown